Previous |  Up |  Next


Title: Bounded nonlinear perturbations of second order linear elliptic problems (English)
Author: Drábek, Pavel
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 22
Issue: 2
Year: 1981
Pages: 215-221
Category: math
MSC: 35J40
MSC: 35J60
MSC: 35J65
MSC: 35P20
idZBL: Zbl 0461.35036
idMR: MR620358
Date available: 2008-06-05T21:07:49Z
Last updated: 2012-04-28
Stable URL:
Reference: [1] H. AMANN A. AMBROSETTI G. MANCINI: Elliptic equations with noninvertible Fredholm linear part and bounded nonlinearities.Math. Z. 158 (1978), 179-194. MR 0481498
Reference: [2] L. BERS F. JOHN M. SCHECHTER: Partial Differential Equations.Interscience, New York, 1964. MR 0163043
Reference: [3] D. G. de FIGUEIREDO, WEI-MING NI: Perturbations of second order linear elliptic problems by nonlinearities without Landesman-Lazer condition.Nonlinear Analysis, Vol. З, No. 5 (1979), 629-634. Zbl 0429.35035, MR 0541873
Reference: [4] S. FUČÍK: Open problems in the solvability of nonlinear equations, Nichtlineare Funktionalanalysis und ihre Anwendungen.Oberwolfach, 1976.
Reference: [5] S. FUČÍK P. HESS: Nonlinear perturbations of linear operators having nullspace with strong unique continuation property.Nonlinear Analysis, Vol. 3, No. 5 (1979), 271-277. MR 0525977
Reference: [6] A. KUFNER O. JOHN S. FUČÍK: Function Spaces.Academia, Prague 1977. MR 0482102


Files Size Format View
CommentatMathUnivCarol_022-1981-2_1.pdf 709.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo